# SDR CALA2025120411773

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N5171U40
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER CUTOUT ATTACHED INTERCOSTAL CORRODED. REMOVED AND REPLACED TWO EA CHANNELS AT L1 DOOR LOWER CUTOUT IAW SRM 51-40-02-0G-0.
